# SDR 2007UALA00131

- Difficulty date: January 18, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 55,736 hours, 30,359 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 360 INBOARD OF STR 27 LEFT SHEAR TIE HAS A DAMAGED HOLE.    MAJOR REPAIR: FABRICATED AND INSTALLED NEW SHEAR TIE PER SRM 53-00-07 PAGE 201.
